# SDR USAA2013112500012

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 62,599 hours, 22,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 68AT341
- Condition: Failed
- Location: Control Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX WITH EMERGENCY LIGHT SWITCH IN OFF POSITION, EMERGENCY LIGHTS REMAIN ON.  REPLACED EMERGENCY LIGHT PAX OXY CONTROL PANEL, SYS OPS CHECKED GOOD.  UNIT FAILED PRELIMINARY FUNCTIONAL TESTING DUE TO THE EMERGENCY SWITCH INTERMITTENTLY MEASURED OPEN AT THE OFF POSITION.  INOPERATIVE LAMP AT THE UNARMED INDICATION.  LIGHT PLATE BACKLIGHTING IS DIM.   REPLACED THE EMERGENCY SWITCH, THE UNARMED INDICATION LAMPS & THE LIGHT PLATE BACKLIGHTING LAMPS.  UNIT PASSED ALL FUNCTIONAL TESTS & IS OK FOR RETURN TO SERVICE.
